MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
Model Number ES88142400
Medical Device Problem Codes Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Codes Blood Loss (2597); Foreign Body In Patient (2687)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, while implanting the device the physician had difficulty implanting both cylinders due to scar tissue.He tried vigorously to implant the left side but could not implant the cylinder.During removal of the left cylinder the rear tip extender detached from the locking mechanism and the rear tip extender remained in the patient.The cylinder on the right side was able to be implanted, so the patient only has one cylinder currently implanted.After closure blood was noted coming from the urethra.The physician scoped the patient but no damage was noted to the bladder or urethra.The left cylinder was discarded at surgery.
 
Event or Problem Description
This follow-up mdr is created to document the additional event information received for record #609375.According to the available information the inflatable penile prosthesis was implanted on (b)(6) 2020.Additional information received from the territory manager indicated: ¿while implanting the device the physician had difficulty implanting both cylinders due to scar tissue.He tried vigorously to implant the left side but could not implant the cylinder.During removal of the left cylinder the rear tip extender detached from the locking mechanism and the rear tip extender remained in the patient.The cylinder on the right side was able to be implanted, so the patient only has one cylinder currently implanted.After closure blood was noted coming from the urethra.The physician scoped the patient but no damage was noted to the bladder or urethra.The left cylinder was discarded at surgery.¿ the device was not received for evaluation as it remains implanted.Without the benefit of analyzing the device quality cannot confirm any observations or comment on the condition of the product.If the device become available, or additional information is received, the complaint will be re-evaluated according to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no trends for this lot.Review of nonconforming reports revealed no nonconformances for this lot.No capas are associated with this lot.
 
Additional Manufacturer Narrative
Based on the available information, the reported complaint is identified in the risk management documentation and reviewed routinely with management to monitor complaint trends as part of post market surveillance.No corrective action is required at this time.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10537632
Report Number2125050-2020-00860
Device Sequence Number1153875
Product Code FHW
UDI-Device Identifier05708932487160
UDI-Public05708932487160
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES88142400
Device Catalogue NumberES8814
Device Lot Number5637052
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR